# SDR CA001027012

- Difficulty date: September 29, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna U206A
- Aircraft time: 11,053 hours
- Engine: Cont IO520F
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C1660610301
- Condition: Cracked
- Location: Inner Wheel Half
- Component: Inner Wheel Half
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLANGE ON INNER WHEEL HALF CRACKED CAUSING BRAKE TO JAM.  AIRCRAFT HAD DIFFICULTY TAXIING.  (X)
